# SDR UPS04242964

- Difficulty date: July 30, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 55,775 hours, 43,351 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Access Panel
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, NR 7 SLAT INNER SKIN ACCESS PANEL, EXISTING REPAIR DOUBLER IS CRACKED.  NR 7 SLAT INNER SKIN ACCESS PANEL REMOVED FOR ACCESS IAW SRM 51-30-02 & CRACKED DOUBLER REPLACED IAW SRM 51-30-02.
